writing this i am currently under panic. I am 24 years old. About a week ago, i started experiencing dizziness. No nausia, no blur vision, no headaches, no ear pain or weird sounds. After a week, i still
exprerience constant dizziness, especially when i stand up or sit on a chair but almost none when i lie down. i ve run some blood tests where it seemed nothing wrong. HC and HGB where normal,
and blood suger and urine where normal as well. Today i started a treatment taking "Antivom" and "Sibelium". Antivom seems to be working after an hour but only slightly and not for long.
Doctor said if no improvement is marked in a week, i should see a neurologist or even an oncologist since it could be a brain tumor, although it is rather rare. And i find myself under sheer
panic. Could it be a brain tumor?
sorry, should have mentioned that i am a man (no pregnancy scenario, i hope). my blood pressure was checked only while sitting. No head scans yet though, since he wants to see what will happen with the current therapy. i dont know and i cant think of anything else useful to comment.
in my family there is a tendency for cancer. An aunt with breast cancer and an uncle with a spine tumor.
So sorry I referred to you as a woman; I get the colors of the heads mixed up sometimes.
See what happens with the current therapy and if not effective, then I would have the blood pressure rechecked in the lying, sitting and standing positions. If that is ok, go for the scan; MRI of the head/brain WITH contrast and a Neuro referral.
Thirdly, I also have a history of cancer in my family too; 6 members have died from it, so I know how you feel. Just don't get worked up yet until you get some definite answers; you really have nothing to go on for now.
i dont know whether what i experience can be named as vertigo. i feel what i was feeling after a good drinking. no faint or blackout symptoms though.
i havent checked my iron and feritin specifiacally since the hematocrite was proven to be alright.
I havent seen any ear nose and throat specialist i must admit. but from what i was told the therapy i am currently under is targeted for Meniere syndrome with betahistine hydrochloride.
there is something wrong going on as far as blood pressure is concerned. these are the steps.
lying down: blood pressure: 124/83 heart pulses: 73 (almost no dizziness at all)
standing up : BP : 116/73 HP : 103 (dizzy even when i move my eyes from site to site)
sitting : BP: 131/88 HP: 69 (dizzy only when i move my head especially when looking from downwards to straight)
i dont find it the logic of the blood pressure droping while the heartbeat rising but i am not a doctor either.
i also want to point out that this "dizziness" doesnt come in waves nor it is something i feel for the last hours. the symptoms are constant and present for 8 days now.
there is also another symptom i have noticed (not even sure if it is a symptom at all). the dizziness is greater when i have laid down for a longer period. especially after sleep or long time lying on the bed. furthermore the day i went to the doctor, i went on bicycle. i was dizzy at first, but after an hour or so i was feeling perfect.
then i went back home, i laid down on the bed and when i got up again i was dizzy.
First, there is nothing significant with the blood pressures and the labs; look ok. The HR a little difference, but... The BP should have been taken lying, sitting then standing manually, not with a machine and 5 minutes apart. The constant dizziness sounds to me like something else than the blood pressure.
Secondly, you are being treated for Meniere's and no ENT consult? Please get an ENT referral/consult ASAP. He/she can do vestibular testing to rule out Meniere's or something else going on with the inner ear. How long have you been on the Betahistine? Usually, it is ordered one tablet 3x/day. Is it helping at all?
Thirdly, In my opinion, you should have your head scanned ASAP too.
This is the second day of betahistine. I am feeling a bit better than other days but i dont know if it is due to it, or whether the dizziness was caused by something else which fades out by the time (could that be possible for a brain tumor?) i am taking one tablet 2x/day
english is not my native language. does fix on mean attach or something like this? i believe it is so because i tend to think the worst scenario in every problem. and i can't think of anything worse right now.
ps: please if you do, feel fre NOT to share with me. ;)
If you are responding to the Betahistine, great. I thought it might be something inner ear. That is what I was trying to tell you to keep you calm; the situation did not sound like "a worse case senario." Glad you are feeling better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.